# SDR AALA201807139017

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 101,042 hours, 16,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT LOCATED UNDER FLIGHT ATTENDANT SEAT, NEXT TO SEAT 17B, WAS NOT ACCEPTING A CHARGE.  MAINTENANCE REPLACED THE BATTERY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
